# SDR ECPR20120310466

- Difficulty date: March 10, 2012
- Submitted: March 21, 2012
- Operation: General aviation
- Aircraft: N7703C
- Make and model: Piper PA-44-180
- Aircraft serial: 4496091
- Aircraft time: 3,940 hours
- Engine: Lyc O360A1H6
- Engine time: 3,515 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554546
- Condition: Stuck
- Location: Left
- Part time: 705 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

AFTER PRACTICING INSTRUMENT APPROACH AND GO AROUND, THE LT ENGINE THROTTLE LEVER STUCK AT 25" MAINFOLD PRESSURE AND 2500 RPM.  AFTER DEPARTURE FROM AIRPORT CONTROL AREA,  INSTRUCTOR PILOT WAS ABLE TO REDUCE LT THROTTLE DOWN TO 16-18" MANIFOLD PRESSURE AT 2500 RPM. AFTER DISCUSSION WITH FLIGHT DEPARTMENT PERSONELL IT WAS DESCIDED THE BEST COURSE OF ACTION WAS TO SHUTDOWN THE LT ENGINE AND PERFORM A SINGLE ENGINE APPROACH AND LANDING.  AN EMERGENCY DECLARED AND LANDED UNEVENTFULLY. SINCE  PREVIOUS INSTANCES OF PROBLEMS WITH ENGINE CONTROL CABLES IN THIS PARTICULAR MAKE AND MODEL AIRCRAFT, THE LT ENGINE THROTTLE CABLE WAS REPLACED AS PART OF A SCHEDULED PROGRESSIVE INSPECTION.
